International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 126

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

519 - 523

Numerical Solution of the First-Order Hyperbolic Partial Differential Equation with Point-Wise Advance

Chhatra Pal [2] | Vinit Chauhan [2]

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

1321 - 1324

A Discussion about the Field Extension, Degree of Field Extension and Algebraic Extension

Vinit Chauhan [2] | Nagesh Kumar Singh

Share this Article


Top